# SDR AUS20030424

- Difficulty date: April 16, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STABILISER TRIM SYSTEM FAULTY. HORIZONTAL STABILISER MAIN TRIMACTUATOR AND HORIZONTAL STABILISER TRIM RELAY R64 REPLACED.
